Ask a doctor

Can You Take Valium or Xanax or Ambien the Day of Dysport Injection, or Any Day Afterwards?

Doctor Answers (4)

Post Dysport Medications

+1

Thank you for your question. Dysport does not react with these particular medications. Dysport works on relaxing muscle movement. You can continue your regular meds. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for the safest and most effective treatments. I hope this helps.

Bay Area Dermatologist
4.5 out of 5 stars 12 reviews

Can you take Valium, Xanax, or Ambien the same day as Dysport injections?

+1

This should not interfere with your Dysport injections. When Dysport is administered for cosmetic purposes, it is specifically injected in a given area to address the muscles causing wrinkles.

Xanax and Ambien will not affect the Dysport that is injected, as the chances that the Dysport will migrate from the area are slim. I would recommend speaking with your physician who will perform the injections regarding any guidelines they have prior to having Dysport injections.  In general, it is important to avoid:

1) Ibuprofen
2) NSAIDS
3) Vitamin E
4) Fish oil

They may increase the likelihood of bruising occurring due to thinning of the blood. Thanks and I hope this helps!

Web reference: http://www.carolinafacialplasticsurgery.com/non-surgical-procedure/botox-dysport-and-xeomin/

Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 19 reviews

Dysport and medications

+1

None of these have any direct effect on the Dysport treatment or the outcome. But you should let your injecting physician know anything you've taken or plan to take, just in case he or she has any suggestions too.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Yes, yes you could.

+1

However, whether you should take it or not is between you and the physician who prescribes the medication to you.  However, the treatment has no bearing on this.

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.